MathSciNet Relay Station
MathSciNet bibliographic data
MR338731 (49 #3495) 46A45
Ruckle, William H. $FK$ spaces in which the sequence of coordinate vectors is bounded. Canad. J. Math. 25 (1973), 973–978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement